MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 10; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 10; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Discomfort (2330); Unspecified Tissue Injury (4559)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent the total hip arthroplasty with the pinnacle procoat, the stem, the head and the altrx for the left hip joint at (b)(6) hospital in china.The surgery was completed successfully without any surgical delay.After the surgery, the patient visited (b)(6) hospital for discomfort.On (b)(6) 2022, the revision surgery was performed.The surgeon measured the cup with the ct before the surgery, and the cup was 50 degrees and had not moved that far.According to the surgeon, the sequence of the event is as follows.First, the lip of the offset liner was broken, and dislocation occurred.Next, the liner dislocated, and the ceramic head scratched and destroyed the cup.The wound was black due to metallosis.The surgeon removed the head, and the liner was taken off easily.The surgeon removed the cup with an explant tool.After removal, the surgeon inserted zb¿s dual mobility and a head.The head and the cup will be replaced with other company¿s cup.According to the surgeon, after destruction of polyethylene, the cup was broken by ceramic head.Next, dislocation occurred, and destruction of bone matrix floor was suspected.Since the primary surgery was performed in china two years ago, the details and the cause of the event are unknown.In addition, it is unknown if it is the strength of the offset liner or the polyethylene itself.The surgeon commented that the patient¿s young age and high level of activity is one of the causes.No further information is available.Doi: (b)(6) 2020.Dor: (b)(6) 2022.Unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 STD SIZE 10
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15282659
Report Number1818910-2022-16541
Device Sequence Number2392876
Product Code LZO
UDI-Device Identifier10603295168768
UDI-Public10603295168768
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3L92510
Device Catalogue Number3L92510
Device Lot Number9141889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 32IDX50OD; CORAIL2 STD SIZE 10; DELTA CER HEAD 12/14 32MM +1; PINNACLE 100 ACET CUP 50MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale